IJPAM: Volume 74, No. 1 (2012)

ON NEW INEQUALITIES OF NEWTON'S TYPE FOR
FUNCTIONS WHOSE SECOND DERIVATIVES
ABSOLUTE VALUES ARE CONVEX

Shaoqin Gao$^1$, Wenying Shi$^2$
College of Mathematics and Computer Science
Hebei University
Baoding, 071002, P.R. CHINA


Abstract. In this paper, we obtain some new inequalities of Newton's type based on convexity. Some applications for special cases of real functions are also given.

Received: August 14, 2011

AMS Subject Classification: 26D15

Key Words and Phrases: Newton's inequality, convex function

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 74
Issue: 1